# SDR UALA2013032701956

- Difficulty date: March 26, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 67,014 hours, 24,567 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE STRAP STA 1400 BETWEEN STR 29-30.  REPAIR INSTALLED IAW ECRA 5331-01701 BETWEEN BS 1384-1406 & STR 28L-27R.
